Open Access
Translator Disclaimer
2012 A Nonlocal Cauchy Problem for Fractional Integrodifferential Equations
Fang Li, Jin Liang, Tzon-Tzer Lu, Huan Zhu
J. Appl. Math. 2012(SI03): 1-18 (2012). DOI: 10.1155/2012/901942

Abstract

This paper is concerned with a nonlocal Cauchy problem for fractional integrodifferential equations in a separable Banach space X. We establish an existence theorem for mild solutions to the nonlocal Cauchy problem, by virtue of measure of noncompactness and the fixed point theorem for condensing maps. As an application, the existence of the mild solution to a nonlocal Cauchy problem for a concrete integrodifferential equation is obtained.

Citation

Download Citation

Fang Li. Jin Liang. Tzon-Tzer Lu. Huan Zhu. "A Nonlocal Cauchy Problem for Fractional Integrodifferential Equations." J. Appl. Math. 2012 (SI03) 1 - 18, 2012. https://doi.org/10.1155/2012/901942

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.45002
MathSciNet: MR2923359
Digital Object Identifier: 10.1155/2012/901942

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top